Differential and Integral Equations

Bounded perturbations with multiple delays of forced harmonic oscillators at resonance

R. Kent Nagle and Mary E. Parrott

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 6 (1992), 1407-1418.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370875554

Mathematical Reviews number (MathSciNet)
MR1184033

Zentralblatt MATH identifier
0758.34056

Subjects
Primary: 34K15
Secondary: 34C25: Periodic solutions 34K10: Boundary value problems 47H15 47N20: Applications to differential and integral equations 70K99: None of the above, but in this section

Citation

Nagle, R. Kent; Parrott, Mary E. Bounded perturbations with multiple delays of forced harmonic oscillators at resonance. Differential Integral Equations 5 (1992), no. 6, 1407--1418. https://projecteuclid.org/euclid.die/1370875554


Export citation